Jump to content

PubMed RSS Feed - -Nail discoloration occurring after 8 weeks of minocycline therapy.


rss

Recommended Posts

http:--www.blackwell-synergy.com-templates-jsp-_synergy-images-synergy_linkout.gif Related Articles

Nail discoloration occurring after 8 weeks of minocycline therapy.

J Dermatol. 2007 Oct;34(10):699-701

Authors: Ban M, Kitajima Y

Minocycline-induced nail pigmentation is an uncommon side-effect. It usually develops after years of the therapy, and coincides with other pigmented sites. We report a 73-year-old male and a 33-year-old female developing nail discoloration after 8 weeks of therapy of 100 mg minocycline twice daily. No other pigmentation was found elsewhere on the skin, mucous membranes, teeth or sclerae of them. Our cases demonstrate that nail pigmentation can occur after short-term minocycline therapy, and propose the possibility that nail discoloration may precede other pigmentary changes.

PMID: 17908141 [PubMed - indexed for MEDLINE]

http://www.ncbi.nlm.nih.gov/entrez/query.f...p;dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...